# SDR DALA2015051803413

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L BS 1418 AT  AFT ACCESSORIES COMPARTMENT.  THE LONGERON  WAS REMOVED AND A NEW LONGERON WAS FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-02, FIG 18, 51-10-3 PARA 21, 14 51-30-5.
